Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the relation between $ C^*$-algebras of foliations and those of their coverings


Author: Xiaolu Wang
Journal: Proc. Amer. Math. Soc. 102 (1988), 355-360
MSC: Primary 46L05,; Secondary 46L55,57R30,58G12
DOI: https://doi.org/10.1090/S0002-9939-1988-0920999-9
MathSciNet review: 920999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using the theory of groupoid equivalence of P. S. Muhly, J. N. Renault and D. P. Williams (cf. [5, 7]), we identify the relation between the $ {C^*}$-algebra of a foliated manifold and those of its regular covering foliations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05,, 46L55,57R30,58G12

Retrieve articles in all journals with MSC: 46L05,, 46L55,57R30,58G12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0920999-9
Article copyright: © Copyright 1988 American Mathematical Society